# SDR WRNA200600016

- Difficulty date: June 2, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N506TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- Aircraft time: 48,694 hours, 19,839 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C23199104
- Condition: Unserviceable
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SEVERE VIBRATION FELT BELOW COCKPIT AFTER GEAR SELECTOR VALVE IN NEUTRAL.  RECYCLED GEAR UP AND DOWN, VIBRATION REOCCURRED AFTER PLACING LEVER IN NEUTRAL.  YELLOW NOSE GEAR DOOR LIGHT ILLUMINATED ON BOTH GEAR POSITION INDICATORS.  RETURNED FOR NORMAL LANDING.  REPLACED NOSE GEAR DOOR ACTUATOR IAW 32-31-16, PERFORMED TEST IAW 32-30-00 PAGE 501, OPS CHECKED GOOD.  RELEASED TO SERVICE.
